# SDR UPS03M41567

- Difficulty date: November 15, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Nr 2 Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APU FIRE TEST NR 2 ENG FIRE HANDLE ILLUMINATED AND WOULD NOT EXTINGUISH.  T/S SYS PER FIM 26-11-00 PG 106-111.  CLEANED AND SECURED ASSOCIATED CONNECTORS.  INSPECTED NR 2 PYLON JUNCTION BOX.  NO DEFECTS NOTED IN THIS AREA.  OPS CKS GOOD.
